Translator Disclaimer
15 February 2015 Sublinear deviation between geodesics and sample paths
Giulio Tiozzo
Duke Math. J. 164(3): 511-539 (15 February 2015). DOI: 10.1215/00127094-2871197

Abstract

We give a proof of the sublinear tracking property for sample paths of random walks on various groups acting on spaces with hyperbolic-like properties. As an application, we prove sublinear tracking in Teichmüller distance for random walks on mapping class groups and on Cayley graphs of a large class of finitely generated groups.

Citation

Download Citation

Giulio Tiozzo. "Sublinear deviation between geodesics and sample paths." Duke Math. J. 164 (3) 511 - 539, 15 February 2015. https://doi.org/10.1215/00127094-2871197

Information

Published: 15 February 2015
First available in Project Euclid: 17 February 2015

zbMATH: 1314.30085
MathSciNet: MR3314479
Digital Object Identifier: 10.1215/00127094-2871197

Subjects:
Primary: 30F60
Secondary: 05C81

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 3 • 15 February 2015
Back to Top